Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Suggest treatment for severe nausea, dizziness and excessive sweating

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2015
Answered : 312 Questions
Question
I have nausea, dizziness and sweating
Fri, 4 May 2018 in General Health
 
 
Answered by Dr. Eni 1 hour later
Brief Answer:
Food poisoning, Drugs or Alcohool.

Detailed Answer:
Dear Patient,

Welcome and thank you for posting your question.

If you have drinked alcohool or taken drugs, then go directly in to the emergency room for a cleansing procedure plus intravenously infusion liquids.

If you have eated something bad, than that may be food poisoning, and it is still better to go to the Emergency department to have an intravenously infusion liquid eith electrolitics and anti emetics to help you relieve from poisoning. If you have fever or diarrhea also, then antibiotics should be taken in consideration, but still is better to go ti the ER.

If you cannot go to the ER, try to drink as much water as you can and you can get some antiemetics over the country.

If you have other question, feel free to post them.

Best Regards,
Dr. Eni


Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor